Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Partitioning pairs of countable sets

Author: Stevo Todorčević
Journal: Proc. Amer. Math. Soc. 111 (1991), 841-844
MSC: Primary 04A20
MathSciNet review: 1036992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We make the translations of our partitions from [3] in the context of all countable subsets of a fixed uncountable set. A different translation was obtained recently by Velleman [4].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20

Retrieve articles in all journals with MSC: 04A20

Additional Information

PII: S 0002-9939(1991)1036992-4
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia